Volume 18, No 3, 2011, P. 39-48

UDC 519.174
A. A. Evdokimov, A. L. Perezhogin
Discrete dynamical systems of a circulant typewith linear functions at vertices of network

The description of the functional graph for the discrete model of the circulant type regulatory circuits of gene networks with a linear function at the vertices was obtained.
Ill. 1, bibliogr. 13.

Keywords: discrete dynamical system, circulant, gene network, the regulator circuit, the ring of polynomials, linear space, a functional graph, a cyclic code, orbit states.

Evdokimov Aleksandr Andreevich 1,2
Perezhogin Alexey Lvovich 1,2

1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
2. Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia
e-mail: evdok@math.nsc.ru, pereal@math.nsc.ru

 © Sobolev Institute of Mathematics, 2015